# SDR HEER20161027447

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N451PH
- Make and model: Bell 407
- Aircraft serial: 54127
- Aircraft time: 4,857 hours
- Engine: Allsn 250C47B
- Engine time: 8,124 hours
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: M25010404
- Part serial: YL12072
- Condition: Cracked
- Location: Turbine
- Part time: 651 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER COMBUSTION CASE REMOVED 10-19-16 DUE TO CRACK AROUND FUEL NOZZLE BOSS.  PART WILL BE RETURNED TO FOR INVESTIGATION AND WARRANTY REIMBURSEMENT.
